# SDR 0500065523

- Difficulty date: January 12, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- Aircraft time: 58,992 hours, 24,788 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Condition: Corroded
- Location: Seat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CORROSION ON SEAT TRACK SUPPORT BEAM AT BS 365 RBL 23 TO RBL 27.  REPAIRED PER EA 55-202244.
